side-effect of Lupron, Trelstar

//side-effect of Lupron, Trelstar
side-effect of Lupron, Trelstar 2016-04-19T15:44:20+00:00

A side-effect of Lupron, Trelstar, etc. is muscle loss. The December 2009 edition of “Nutrition Action” speaks favorably of the compound “creatine” as a “safe” aid to muscle-building.  But is it “safe” for someone with advanced prostate cancer?  I’d like to not lose any more muscle than I already have, but I don’t want to do anything that might work against Trelstar’s holding my cancer in place.  Any thoughts on creatine and prostate cancer?

 

Creatine will not maintain muscle but it will help you have better workouts. Another words, it provides energy to muscle so that if you bench pressing, for example, you can get an extra repetition or two and stimulate the muscle more. Whey protein is what you should use to provide muscles with good protein. A good source is Designs for Health – paleomeal or Whey cool. Lastly, you want to exercise 4 to 6 times a week – include some type of resistance exercises (weightlifting) about 3 times a week.